Alert archive / North Carolina / River Flood Warnings in 2018

River Flood Warning 60, NWS Raleigh, NC

December 14, 2018Chatham County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 14, 2018, 11:53 PM EST for Chatham County, North Carolina. It took effect at Dec 15, 2018, 2:17 AM EST. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Dec 14, 2018, 11:53 PM EST (04:53 UTC)
In effect from
Dec 15, 2018, 2:17 AM EST
Expired
Dec 16, 2018, 12:16 PM EST
In force
34 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Chatham County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Haw River near Bynum (BYNN7). The gauge peaked at 11.96 ft at Dec 15, 2018, 12:00 PM EST.

actionminormoderate5101512/1512/1612/17
Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02096960, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

407 
WGUS42 KRAH 150453
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
1153 PM EST Fri Dec 14 2018



...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Haw River Near Bynum affecting Chatham County
 ...Insert basis for warning (if desired) here...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-151653-
/O.NEW.KRAH.FL.W.0060.181215T1030Z-181216T1200Z/
/BYNN7.1.ER.181215T1030Z.181215T1800Z.181216T0000Z.NO/
1153 PM EST Fri Dec 14 2018

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Haw River Near Bynum.
* from late tonight to Sunday morning, or until the warning is 
  cancelled.
* At 11:15 PM Friday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by early
  tomorrow and continue to rise to near 11.3 feet by early Saturday 
  morning.The river will fall below flood stage by Saturday evening.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Haw River
 Bynum            11  10.6 Fri 11 PM  11.5  10.5   8.8   7.7   6.9   


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
6 follow-up statements
395 
WGUS82 KRAH 150720
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
220 AM EST Sat Dec 15 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-151920-
/O.EXT.KRAH.FL.W.0060.181215T0717Z-181216T1630Z/
/BYNN7.1.ER.181215T0518Z.181215T1200Z.181216T0430Z.NO/
220 AM EST Sat Dec 15 2018

The Flood Warning continues for
  the Haw River Near Bynum.
* until Sunday morning, or until the warning is cancelled.
* At 1:45 AM Saturday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by Saturday
  morning. The river will fall below flood stage Saturday night.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Haw River
  Bynum       11  11.4 Sat 02 AM    11.5  10.5   8.8   7.7   6.9


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
935 
WGUS82 KRAH 151107
FLSRAH
Flood Statement 
National Weather Service Raleigh, NC
607 AM EST Sat Dec 15 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River Near Goldsboro affecting Wayne County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-152307-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181216T2200Z/
/BYNN7.1.ER.181215T0518Z.181215T1800Z.181216T1000Z.NO/
607 AM EST Sat Dec 15 2018

The Flood Warning continues for
  the Haw River Near Bynum.
* At 5:46 AM Saturday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by Saturday
  afternoon. The river will fall below flood stage early Sunday morning.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed   

Haw River
 Bynum            11  11.9 Sat 06 AM  12.0  10.8   8.9   7.7   6.9      


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$

NCC191-152307-
/O.CON.KRAH.FL.W.0059.000000T0000Z-000000T0000Z/
/GLDN7.1.ER.181215T1106Z.181216T0600Z.000000T0000Z.NO/
607 AM EST Sat Dec 15 2018

The Flood Warning continues for
  the Neuse River Near Goldsboro.
* At 5:15 AM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Saturday morning 
  and continue to rise to near 19.8 feet by Sunday morning.
* Impact...At 21.0 feet, Riverview Trailer Park homes and Stevens Mill
  Road begin to flood.
* Impact...At 20.0 feet, Arrington Bridge Road and access roads around
  Seymour Johnson Air Force Base flood.
* Impact...At 19.5 feet, Ferry Bridge Road begins to flood.
* Impact...At 18.0 feet, Minor flood stage. Water overflows the banks 
  at the SR1915 bridge and upstream of the US117 bridge.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Neuse River
 Goldsboro        18  17.6 Sat 05 AM  18.4  19.8  19.6  19.5  19.3      


&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
483 
WGUS82 KRAH 151657
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
1157 AM EST Sat Dec 15 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-160456-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181216T2136Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T0936Z.NO/
1157 AM EST Sat Dec 15 2018

The Flood Warning continues for
  the Haw River Near Bynum.
* At 11:31 AM Saturday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Bynum            11  12.2 Sat 12 PM  10.8   9.0   7.7   6.9   6.4


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
913 
WGUS82 KRAH 160109
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
809 PM EST Sat Dec 15 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-161309-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181216T2217Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T1017Z.NO/
809 PM EST Sat Dec 15 2018

The Flood Warning continues for
  the Haw River Near Bynum.
* At  7:45 PM Saturday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Haw River
  Bynum       11  11.9 Sat 08 PM    10.8   9.0   7.8   6.9   6.4


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
758 
WGUS82 KRAH 161047
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
547 AM EST Sun Dec 16 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-162246-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181217T0712Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T1912Z.NO/
547 AM EST Sun Dec 16 2018

The Flood Warning continues for
  the Haw River Near Bynum.
* At 5:30 AM Sunday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday afternoon.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu 

Haw River
 Bynum            11  11.6 Sun 05 AM  11.6   9.6   8.1   7.2   6.5      


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
510 
WGUS82 KRAH 161716
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
1216 PM EST Sun Dec 16 2018

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-161746-
/O.CAN.KRAH.FL.W.0060.000000T0000Z-181217T0712Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T1550Z.NO/
1216 PM EST Sun Dec 16 2018

The Flood Warning is cancelled for
  the Haw River Near Bynum.
* At 12:01 PM Sunday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 10:50 AM Sunday.
* Forecast...The river will continue to fall to 8.6 feet by tomorrow 
  morning.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Mon   Tue   Wed   Thu   Fri

Haw River
 Bynum            11  10.9 Sun 12 PM   8.6   7.0   6.4   6.1   6.0


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 14, 10:10 PM EST, 1 hour 43 minutes earlier.

Area forecast discussion, Dec 14, 10:10 PM EST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1010 PM EST Fri Dec 14 2018

.SYNOPSIS...
A wave of low pressure will track from the lower Mississippi Valley
along the coast of the Carolina's tonight and Saturday. The system
will move off the Mid-Atlantic coast Saturday night. An upper level
disturbance will cross the central Appalachians and northern NC
Sunday. This will be followed by high pressure Monday into Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1010 PM Friday...

A Flash Flood Watch remains in effect for all of central NC
through Saturday afternoon...

Regional radar mosaic shows a significant break/gap in the precip
shield associated with the mature low pressure system lifting NE
through the Deep South has materialized across SC and NC. Rainfall
amounts with the initial surge have ranged from a quarter to half
inch across the northern Piedmont, half inch to an inch across the
central Piedmont, and with as much as 1 to 1.5" across the Sandhills
and southern Coastal Plain counties, maximized along the inland
retreating wedge front and a steady ribbon of DPVA along a northward
lifting s/w disturbance.

After a 3 to 5 hour precip minimum, the approach of the mid/upper
level low into the southern Appalachians will bring the next round
of moderate to heavy rain into the area between 06 to 12z, via
increasingly diffluent flow aloft and the next batch of shortwaves/
DPVA, and atop enhanced/renewed moisture transport invof the
developing secondary sfc low moving through the eastern Carolinas.
Central and eastern portions will remain poised to receive the
heaviest rainfall amounts, with another 0.50-1.0" expected, possibly
higher across the far SE zones, where precip could have some
embedded convective elements.

Complex surface pattern featuring a meandering wedge front across
central NC will lead to a wide range in temps overnight. Temps
across the far NW Piedmont, firmly under the influence of CAD, will
remain nearly steady overnight, in the upper 30s to lower 40s.
Across the central NC, we will likely see a see-saw temps across the
area, rising through the first half of the night, and then falling
during the pre-dawn hours as the wedge front jogs back to the east.
Finally the far eastern zones will see a slow steady rise overnight.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 240 PM Friday...

Areas of dense fog... a top the slow melting snow (NW-N Piedmont)
and saturated ground... will become the main weather hazard Saturday
into Saturday night.

Additional heavy rain on Saturday should be limited to the morning
hours and mainly over the areas east and south of the current
melting snow pack region of NW-N NC. Since most of this heavy rain
will fall east of the most critical region of the NW Piedmont, major
flooding is not projected at this time. Minor flooding is expected,
but had the heaviest rain hit the snow pack regions it would have
been far more of an issue.

The region is not totally clear from some mostly minor flooding
potential until the final wave low pressure (slated to track along
the wedge or coastal boundary Saturday), moves NE. This will shut
down the heavy rain potential, pulling the stable CAD wedge air mass
south and east to the Interstate 95 and 74 corridors of eastern and
southern NC Saturday afternoon and evening.

With the cold air damming and residual cool and stable pool
over the interior areas, widespread low overcast and areas of
fog over the Piedmont. Areas of dense fog are likely given the weak
surface winds expected. These "wedged in" conditions will likely
spread from the Piedmont into the Coastal Plain during the afternoon
and evening as the wedge boundary moves back toward the coast (after
the low pressure passage Saturday). High temperatures Saturday
should occur in the morning in east with readings likely falling
back into the 50s by late day. Elsewhere, a cool and damp day is
expected with little temperature recovery (upper 40s to mid 50s from
NW to SE).

Areas of dense fog and some drizzle Saturday night are expected.
Some showers are still possible especially in the NW zones were the
mid/upper low will be approaching from the Tennessee Valley region
late. Temperatures should remain in the 40s to lower 50s.

Sunday and Sunday night, models seem to be in good agreement with
the timing and track of the mid/upper low from the Tennessee Valley
eastward, close to the NC/VA border region Sunday. It appears the
south and east sections of NC may very well break out into partly
cloudy skies during the afternoon. This would lead to warmer
temperatures in the 60-65 range from Wadesboro and Rockingham to
Fayetteville and Goldsboro. There is a chance that the Piedmont will
finally have the low stratus/fog scour out, but plenty of mid and
upper level cloudiness and a chance of showers will persist until
the mid/upper low passes during the afternoon. Highs in the 50s are
expected (these may need to be raised if the track of the mid/upper
low is faster and/or more over VA than northern NC).

Expect partial clearing Sunday night on the backside of the low
pressure. There may be some fog again if the boundary layer does not
mix out completely (delayed cold frontal passage). This appears most
likely down east given current forecasts of lowering dew points into
the 30s with a westerly flow increasing overnight. Lows generally in
the mid 30s to mid 40s NW to SE by Monday morning.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 205 PM Friday...

Finally, as high pressure builds overhead Monday, much drier and
sunny conditions are expected with highs in the 50s (lower 60s
SE). This will be followed by a dry cold front Monday night. Chilly
temperatures will return on Tuesday through Wednesday night as the
Cp high pressure builds from the Ohio Valley to over NC. Lows
generally in the upper 20s to lower 30s, and highs in the upper 40s
to mid 50s both Tuesday and Wednesday.

The next chance of rain appears to be late Thursday into Friday.
However, model spread remains enough to keep likely POP out of the
forecast for now. We will carry chance POP of rain late Thursday
into Friday given the model blend consensus of a system track from
the northern Gulf of Mexico NE toward eastern NC and VA.

High confidence in rain as the P-Type given the progressively moving
high pressure offshore before the precipitation arrives .

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 727 PM Friday...

Through 00Z Sunday:  Currently seeing widespread IFR and many LIFR
reports across central NC attm, all thanks to the wet storm system
affecting the region.  This evening's 00Z GSO sounding shows
saturated mid and low levels.  Meanwhile, forecast soundings show
very little change the next 24 hours...nearly saturated near-sfc
layer at all 5 of our TAF sites through the TAF period.  Thus will
continue IFR, or LIFR in some cases, through the TAF period.  Wind
direction will depend on which side of the wedge front you're
located, but in general look for NE winds for KINT/KGSO, E/SE for
FAY, and variable at RDU/RWI which will be fairly close to the
aforementioned boundary.

After 00Z Sunday:  IFR conditions will continue through Sunday
morning, then flight conditions will gradually improve during the
daytime Sunday as low level winds shift to NW as the storm system
exits the area.  VFR conditions are then expected through the middle
of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 1 PM EST this afternoon through
Saturday afternoon for NCZ007>011-021>028-038>043-073>078-
083>086-088-089.

&&

SYNOPSIS...Badgett
NEAR TERM...CBL
SHORT TERM...Badgett
LONG TERM...Badgett
AVIATION...np
Hazardous weather outlook, Dec 14, 11:39 PM EST, 14 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1139 PM EST Fri Dec 14 2018

NCZ011-027-028-042-043-073>078-083>086-088-089-160445-
Halifax-Nash-Edgecombe-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
1139 PM EST Fri Dec 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Patchy dense fog and drizzle overnight will reduce visibilities to
less than one-quarter of a mile in some locations. Use caution if
driving tonight. Use low beam headlights and fog lamps to improve
your visibility of the road.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Two to three inches of rain will likely result in river flooding
along the Haw, Neuse, and Cape Fear Rivers. Flooding is also
possible on the Yadkin, Rocky, and Tar Rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>010-021>026-038>041-160445-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-
1139 PM EST Fri Dec 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Patchy dense fog and drizzle overnight will reduce visibilities to
less than one-quarter of a mile in some locations. Use caution if
driving tonight. Use low beam headlights and fog lamps to improve
your visibility of the road.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

One to two inches of rain will likely result in river flooding along
the Haw, Neuse, and Cape Fear Rivers. Flooding is also possible on
the Yadkin, Rocky, and Tar Rivers.

Areas of dense fog are expected Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 14, 11:15 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1115 PM EST Fri Dec 14 2018

NCZ007>010-021>026-038>041-073>077-083>086-088-151000-
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-
MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
INCLUDING THE CITIES OF BUSHY FORK, CONCORD, ROXBORO, SURL,
OXFORD, BUTNER, CREEDMOOR, DABNEY, HENDERSON, NORLINA, WISE,
AFTON, WARRENTON, LAKE GASTON, PFAFFTOWN, STANLEYVILLE,
WINSTON-SALEM, GREENSBORO, LAKE TOWNSEND, HIGH POINT, BURLINGTON,
GRAHAM, CHAPEL HILL, CARRBORO, BETHESDA, DURHAM,
RESEARCH TRIANGLE, PILOT, INGLESIDE, LOUISBURG, FRANKLINTON,
LEXINGTON, THOMASVILLE, ASHEBORO, ULAH, ARCHDALE, TRINITY, HASTY,
SILER CITY, BYNUM, MONCURE, PITTSBORO, RALEIGH, CARY, ALBEMARLE,
PLYLER, TROY, BISCOE, MOUNT GILEAD, PEKIN, BADIN LAKE, ELDORADO,
SOUTHERN PINES, PINEHURST, ABERDEEN, EAGLE SPRINGS, SEVEN LAKES,
CUMNOCK, GUM SPRINGS, SANFORD, TRAMWAY, DUNN, ANDERSON CREEK,
TIMBERLAKE, DUNCAN, ERWIN, ANGIER, LILLINGTON, WADESBORO,
POLKTON, ROCKINGHAM, HAMLET, EAST ROCKINGHAM, LAUREL HILL,
LAURINBURG, ANTIOCH, ASHLEY HEIGHTS, RAEFORD, ROCKFISH,
SILVER CITY, FAYETTEVILLE, AND FORT BRAGG
1115 PM EST Fri Dec 14 2018

...PATCHY DENSE FOG OVERNIGHT...

Very moist airmass will support areas of dense fog and drizzle
into the overnight hours. The fog and drizzle will reduce
visibility to less than one-quarter of a mile in some locations.
Next round of moderate to heavy rain is expected to overspread
the area between 4 to 7 am, which should help to dissipate the fog
and lead to improved visibilities.

Use caution if driving tonight.  Allow extra travel time and
stopping distance since the visibility may change rapidly over
short distances. Use low beam headlights and fog lamps to improve
your visibility of the road.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:27 PM ESTRiver Flood WarningRAHWayne4 days
Dec 15, 3:09 PM ESTRiver Flood WarningRAHJohnston16 hr

Nearby

River Flood Warnings in North Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.